Although most said they'd let their physician know if asked, survey finds
by RieRie on Mon Mar 28, 2011 03:17 PM
My dearly loved husband has adenocarcinoma Stage IV, has the EGFR mutation and was started on Tarceva. He has been taking a number of Probiotics, having a number of digestive problems that we think date back to his colon cancer surgery 5 years ago.
Are digestive problems a lung cancer symptom?
Do probiotics help or hinder Tarceva?
Thanks and blessings to you.
by RieRie on Mon Mar 28, 2011 08:22 PM
Well, let me answer me--and us. Got a phone call from his oncologist's medical assistant that probiotics are fine. So any of you who want to take them to help your digestion while taking Tarceva, I hear it's fine from the medical establishment.
Blessings to all,
by slansdon on Tue Jul 28, 2015 01:27 PM
Thank you for the information. I have been taking Tarceva for several months now and the heartburn and nausea were becoming a real problem. I started drinking probiotic cultures and all symptoms are gone. Now I just need to figure out how to get rid of the blisters on my tounge. :\
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.